Boundary integrability

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Article number421004
JournalJournal of Physics A: Mathematical and Theoretical
Volume49
Issue number42
DOIs
StatePublished - 2016

Fingerprint

Integrability

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Modeling and Simulation
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this

Boundary integrability. / Nepomechie, Rafael.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 49, No. 42, 421004, 2016.

Research output: Contribution to journalComment/debate

@article{d4e0b283dcd04168adf1ec476d86119d,
title = "Boundary integrability",
author = "Rafael Nepomechie",
year = "2016",
doi = "10.1088/1751-8113/49/42/421004",
language = "English (US)",
volume = "49",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "42",

}

TY - JOUR

T1 - Boundary integrability

AU - Nepomechie, Rafael

PY - 2016

Y1 - 2016

UR - http://www.scopus.com/inward/record.url?scp=84991594310&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84991594310&partnerID=8YFLogxK

U2 - 10.1088/1751-8113/49/42/421004

DO - 10.1088/1751-8113/49/42/421004

M3 - Comment/debate

AN - SCOPUS:84991594310

VL - 49

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 42

M1 - 421004

ER -